MathSciNet Relay Station
MathSciNet bibliographic data
MR2050111 47L05
Longstaff, W. E. Burnside's theorem: irreducible pairs of transformations. Linear Algebra Appl. 382 (2004), 247–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement